# SDR MASA2010020300108

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 18,122 hours, 12,731 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MSG ON RETRACTION - RTF GEAR DISAGREE ON RETRACTION.  PLACED ON MEL 32-30-01:  ADJUSTED UPLOCK PROX SENSOR AND OPS CHECKED THE GEAR.
